Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
NJGUY

Read This Article, Could it have been accutane?

and posts such as this might just stop them taking the drug that might clear them for good.

That being the point... i was "simply" sayin.

Never mind your wondering out loud. Dont take it to heart

Share this post


Link to post
Share on other sites

:-s umm R4chel I have been on accutane for 10 weeks now, Is this stupid article going to make me stop my course cause it happened to this person? NO... im just saying it makes you wonder, so chill out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×